| Catalog Number |
AA01-42F38V |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
Pain (1994)
| Date of Event |
05/01/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
A company representative reported that a patient with pain was revised approximately 6 months post-operatively to address one migrated ozark self-starting, variable screw at c6 and one ozark plate with a fractured locking mechanism.This report captures the plate.
Additional Manufacturer Narrative
Additional data.H6 coding has been updated to reflect investigation conclusion.
Event or Problem Description